# SDR CA180822003

- Difficulty date: August 13, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6547016
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED WHILE RETRACTING THE LANDING GEAR AFTER TAKEOFF, THE LANDING GEAR CIRCUIT BREAKER TRIPPED WITH THE LANDING GEAR AT MID RETRACTION.  THE LANDING GEAR WAS PUMPED DOWN MANUALLY, AND A PRECAUTIONARY LANDING WAS MADE TO A REMOTE MAINTENANCE FACILITY.  UPON INVESTIGATION, THE LT NOSE SUPPLY LINE WAS FOUND BADLY CORRODED WHERE THE SHIELD ATTACHMENT CLAMP ATTACHES TO THE LINE, WHICH RESULTED IN A HOLE AND A LOSS OF FLUID.  THE LINE, P/N 65-47016, WAS REPLACED, HYDRAULIC SYSTEM REPLENISHED, AND GEAR SWINGS CARRIED OUT WITH NO DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  ALL MAINTENANCE WAS PERFORMED, IAW THE APPLICABLE MAINTENANCE PUBLICATIONS.  (TC# 20180822003)
